# SDR ASAA2021040834530

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,371 hours, 14,353 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTS9608
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 46,613 hours, 15,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC WALKAROUND, FOUND #2 ENGINE LEAKING FUEL. GROUNDED - YES. PERFORMED ENGINE VENTS AND DRAINS INSPECTION PER B737-800 AMM 71-71-00-200-800-F00, FOUND TBV LEAKING 60 DROPS PER MINUTE, RAN ENGINE FOR 5 MIINUTES, NO LEAKS NOTED AFTER ENGINE RUN. REMOVED & REPLACED TRANSIENT BLEED VALVE REF AMM 75-23-01. OPS CK & LEAK CHECK GOOD. A/C OK FOR SERVICE.
